Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Stupid Stupid Birth Control. -tmi-

I started the nuvaring last month. Took out friday, started period Sunday (pretty heavy) now its light already. But I am still having light cramps (which is odd for me, I ususally don't have cramps after day one-day two) I've been really really really hot lately. I've been peeing alot more frequently.(TMI TMI) And my vagina burns. (TMI TMI) My lower stomach is just alot more sensitive and achy and sore. What does this sound like to you?

**Please don't give me sarcastic answers**
**I know I should probably see the dr, but I had been to one twice this month and got UTI med and Yeast Infection med and it didn't do anything**
I'm just wondering if someone else went through this or not or has any idea whats wrong with me.

Answer Question
 
Anonymous

Asked by Anonymous at 10:48 PM on Apr. 8, 2009 in Health

Answers (3)
  • My sister was on that and had the same thing. She said eventually it went away then like 8 months later it started all over again. Maybe you should switch?
    LucasMama08

    Answer by LucasMama08 at 10:53 PM on Apr. 8, 2009

  • My sister had that from one of the birth control pills she was on. She had to keep switching until she found one that worked for her.
    I would guess that maybe the hormone levels in the nuva ring don't agree with your body.
    Nathskitten

    Answer by Nathskitten at 11:00 PM on Apr. 8, 2009

  • sounds like ur pregnant. Goodluck, its twins
    Anonymous

    Answer by Anonymous at 11:39 PM on Apr. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.